Access count of this item: 139

Files in This Item:
File Description SizeFormat 
1126-5.pdf594.08 kBAdobe PDFView/Open
Title: Topological groups, $k$-networks, and weak topology (Research in General and Geometric)
Authors: Liu, Chuan
Sakai, Masami
Tanaka, Yoshio
Author's alias: 劉, 川
酒井, 政美
田中, 祥雄
Issue Date: Jan-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1126
Start page: 39
End page: 44
URI: http://hdl.handle.net/2433/63597
Appears in Collections:Research in General and Geometric

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.